International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 147-154
Oscillation of a higher order neutral difference equation with a forcing term
1Department of Mathematics, Periyar University, Salem 636 011, Tamil Nadu, India
2Department of Mathematics, Sarred Heart College, Tiruppattur 635 601, India
3Department of Mathematics and Statistics, Mississippi State University, Mississippi State 39762, MS, USA
Received 27 May 1997; Revised 5 June 1997
Copyright © 1999 E. Thandapani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The authors obtain oscillation results for the even order forced
neutral difference equation Examples illustrating the results are included.